Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 32, NWS Fort Worth, TX

April 2, 2012Young County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2012, 10:46 PM CDT for Young County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 10:46 PM CDT (03:46 UTC)
Expired
Apr 2, 2012, 11:45 PM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 101 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1127 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

609 
WUUS54 KFWD 030346
SVRFWD
TXC503-030445-
/O.NEW.KFWD.SV.W.0032.120403T0346Z-120403T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1145 PM CDT

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES
  WEST OF OLNEY...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 1145 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3340 9896 3341 9895 3341 9885 3340 9873
      3340 9872 3332 9868 3329 9896
TIME...MOT...LOC 0346Z 261DEG 13KT 3335 9901

$$


85/NH
4 follow-up statements
852 
WWUS54 KFWD 030403
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CDT MON APR 2 2012

TXC503-030445-
/O.CON.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1103 PM CDT MON APR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHWESTERN YOUNG COUNTY...

AT 1104 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
WEST OF OLNEY...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 1140 PM CDT...

LAT...LON 3332 9889 3334 9895 3340 9896 3341 9895
      3341 9885 3340 9873 3340 9872 3332 9868
TIME...MOT...LOC 0404Z 261DEG 13KT 3336 9892

$$
656 
WWUS54 KFWD 030424
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 PM CDT MON APR 2 2012

TXC503-030445-
/O.CON.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1124 PM CDT MON APR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL YOUNG COUNTY...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTHWEST OF OLNEY...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 1140 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3334 9890 3341 9889 3341 9885 3340 9873
      3340 9872 3332 9868
TIME...MOT...LOC 0425Z 261DEG 13KT 3339 9882

$$
465 
WWUS54 KFWD 030434
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1134 PM CDT MON APR 2 2012

TXC503-030445-
/O.CON.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1134 PM CDT MON APR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTH CENTRAL YOUNG COUNTY...

AT 1134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
OLNEY...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OLNEY AROUND 1140 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

&&

LAT...LON 3335 9870 3336 9883 3340 9886 3340 9872
      3339 9872
TIME...MOT...LOC 0434Z 261DEG 13KT 3339 9878

$$
343 
WWUS54 KFWD 030440
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT MON APR 2 2012

TXC503-030451-
/O.EXP.KFWD.SV.W.0032.000000T0000Z-120403T0445Z/
YOUNG TX-
1140 PM CDT MON APR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL YOUNG COUNTY
EXPIRES AT 1145 PM CDT...

AT 1141 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.

LAT...LON 3335 9870 3336 9883 3340 9886 3340 9872
      3339 9872
TIME...MOT...LOC 0441Z 261DEG 13KT 3339 9875

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:17 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Apr 2, 6:17 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
617 PM CDT MON APR 2 2012

.AVIATION...
THUNDERSTORMS ASSOCIATED WITH A NORTHWARD MOVING SHORTWAVE OVER
NORTHEAST TEXAS SHOULD REMAIN EAST OF THE TAF SITES WHILE
GRADUALLY WEAKENING THIS EVENING. WILL HAVE TO WATCH FOR A FEW
ISOLATED STORMS ASSOCIATED WITH CONVERGENCE ALONG A WEAK WESTWARD
MOVING OUTFLOW BOUNDARY WHILE THE SURFACE REMAINS RELATIVELY WARM
THROUGH EARLY THIS EVENING. AT THIS TIME FEEL WEAK SUBSIDENCE IN
WAKE OF THE MID LEVEL WAVE WILL INHIBIT SIGNIFICANT DEVELOPMENT.
WILL LEAVE PREDOMINANT TS OUT OF THE FORECAST FOR THE TIME
BEING...BUT MAY INCLUDE A VCSH FOR THE NEXT COUPLE OF HOURS AS THE
BOUNDARY SLOWS AND STALLS OVER THE METROPLEX. THE MAIN IMPACT WILL
LIKELY BE AN EAST COMPONENT TO THE SURFACE WINDS AT DALLAS COUNTY
AIRPORTS FOR AT LEAST THE NEXT FEW HOURS.

MEANWHILE...THUNDERSTORMS WILL CONTINUE TO DEVELOP JUST WEST OF
THE CWA ALONG A DRYLINE...AS SUPPORT FROM AN UPPER LOW OVER NEW
MEXICO ARRIVES FROM THE WEST. RIGHT NOW IT LOOKS LIKE THIS
CONVECTION WILL REMAIN MOSTLY NORTHWEST OF TAF SITES TONIGHT AS
INITIAL SHORTWAVE ROTATES NORTHEASTWARD FROM WEST TEXAS INTO
OKLAHOMA. HOWEVER...IF ACTIVITY TO OUR WEST REMAINS FURTHER SOUTH
AS IT SPREADS EAST...WILL UPDATE TO INCLUDE THUNDER FOR AN HOUR OR
2 AROUND THE 03Z TIME FRAME. THE UPPER LOW WILL ADVANCE EAST
TOMORROW AS ANOTHER STRONGER SHORTWAVE SWINGS EAST AROUND THE BASE
OF THE UPPER LOW...AND ENHANCES ACTIVITY ALONG THE DRYLINE AGAIN
TOMORROW MORNING. TIMING FOR THE ONSET OF CONVECTIVE WEATHER AT
AREAS TERMINALS IS TRICKY DUE TO VARIATIONS IN MODEL HANDLING OF
BOTH SYNOPTIC AND MESOSCALE FEATURES. RIGHT NOW A COMBINATION OF
NAM12...AND BOTH THE TT AND OUN WRF WILL BE USED...WITH THE IDEA
THAT THE I 35 CORRIDOR WILL SEE THE BEST CHANCE FOR THUNDERSTORMS
AROUND MID DAY TUESDAY.

OTHERWISE MVFR CIGS WILL LIKELY AFFECT ALL AREAS BY EARLY TOMORROW
MORNING. CIGS SHOULD IMPROVE SOME AHEAD OF THE ANTICIPATED LINE OF
STORMS LATE TOMORROW MORNING/EARLY AFTERNOON. WINDS WILL REMAIN
OUT OF THE SOUTHEAST UNTIL THE DRYLINE AND PACIFIC FRONT PUSH
THROUGH THE AREA TOMORROW NIGHT.

30

&&

.PREV DISCUSSION... /ISSUED 307 PM CDT MON APR 2 2012/
MAIN UPPER LOW FEATURE SITS ACROSS CENTRAL NEW MEXICO. WEAK LOBE
THAT WAS NEAR TX COAST YESTERDAY HAS ROTATED NORTH AND SITS OVER
THE DFW METROPLEX. CIRCULATION AROUND THE WEAK LOW AND ASSOCIATED
SHORT WAVE HAS FIRED OFF SEVERE STORMS IN EASTERN NORTH
TEXAS...BUT AS THIS SYSTEM MOVES ON NORTH WE FEEL THAT THE DRY
LINE WILL BECOME THE MAIN PLAYER FOR TONIGHT AND TOMORROW.

GUIDANCE AGREES ON A GENERAL SOLUTION OF THE UPPER LOW PUSHING
EAST AND THEN NORTHEAST TO LIE OVER THE TX/OK PANHANDLES ON
TUESDAY. THE UPPER LOW MOVEMENT PUSHES THE DRY LINE ACROSS NORTH
TEXAS ON TUESDAY AS WELL. THE DISAGREEMENT IS ABOUT HOW
CONVECTION WILL EVOLVE WITH THE SYSTEM.

THE LATEST RUC ACTIVATES THE DRY LINE EARLY THIS EVENING. THE NAM
INITIATES DRY LINE CONVECTION WELL AFTER MIDNIGHT AS DOES THE
LATEST HRRR. WITH SOME CU ALREADY DEVELOPING WEST OF THE
CWA...WILL STICK WITH OUR PREVIOUS SOLUTION WHICH AGREES WITH THE
RUC AND THE GFS FOR DRY LINE CONVECTION THIS AFTERNOON/EVENING
MOVING INTO NORTHWEST COUNTIES.

EITHER CONVECTION WILL MAINTAIN IN SOME FORM OVERNIGHT AND
REINVIGORATE TOMORROW WITH DAYTIME HEATING...OR IT MAY DIE OUT
AND REGENERATE TOMORROW. EITHER WAY...WE HAVE HIGHER CONFIDENCE
OF A LINEAR FEATURE DEVELOPING DURING THE DAY TOMORROW AS THE DRY
LINE PUSHES EAST. WITH STEEP LAPSE RATES LARGE HAIL AND DAMAGING
WINDS ARE LIKELY TO OCCUR. STORMS SHOULD SWEEP EAST OF THE AREA
BY LATE EVENING OR EARLY WEDNESDAY MORNING...AND POPS END SUNRISE
WEDNESDAY. THE NAM IS AN OUTLIER...HOLDING THE DRY LINE BACK
ABOUT 8 HOURS BEHIND THE GFS...AND IF THIS OCCURS WE WOULD HAVE
TO ADD POPS FOR WEDNESDAY MORNING.

SHORT WAVE RIDGING MOVES IN WEDNESDAY AFTERNOON...AND NORTH TX
SHOULD REMAIN DRY THROUGH SUNDAY MORNING...WHEN A NEW FRONT IS
EXPECTED TO DROP INTO THE AREA AND INCREASE THE POPS A BIT. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  81  54  80  55 /  40  60  40   5   0
WACO, TX              67  79  54  83  55 /  20  60  30   5   0
PARIS, TX             65  79  59  81  54 /  20  50  60  10   0
DENTON, TX            65  79  54  78  54 /  40  60  30   5   0
MCKINNEY, TX          66  81  54  80  55 /  30  60  40   5   0
DALLAS, TX            66  82  55  81  55 /  30  60  40   5   0
TERRELL, TX           66  80  60  80  55 /  20  60  50  10   0
CORSICANA, TX         67  81  61  81  55 /  20  60  50  10   0
TEMPLE, TX            67  78  58  84  55 /  20  60  30   5   0
MINERAL WELLS, TX     64  77  53  81  52 /  50  40  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/58
Hazardous weather outlook, Apr 2, 7:45 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT MON APR 2 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
745 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THUNDERSTORMS THAT HAVE FORMED JUST WEST OF NORTH TEXAS ALONG THE
DRYLINE WILL MOVE EAST INTO NORTH TEXAS THIS EVENING. A FEW OF
THESE STORMS MAY BE CAPABLE OF BECOMING SEVERE...PRODUCING LARGE
HAIL AND DAMAGING DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM CHANCES CONTINUE ACROSS THE REGION TUESDAY THROUGH
TUESDAY NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS
PERIOD. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE
PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT...MOST
LIKELY FOR LOCATIONS WEST OF THE INTERSTATE 35 CORRIDOR.

In the hours before

Special weather statement, Apr 2, 6:40 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT MON APR 2 2012

TXZ092-030015-
COOKE TX-
640 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COOKE COUNTY

AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GAINESVILLE...MOVING NORTH
AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LINDSAY AND MUENSTER.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3367 9744 3375 9732 3368 9716 3350 9717
      3351 9725 3353 9739
TIME...MOT...LOC 2340Z 169DEG 13KT 3355 9729

85/NH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:00 AM CDTSpecial Weather StatementFWDStephens, Young30 min
Apr 3, 7:28 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 3, 7:32 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
Apr 3, 8:11 AM CDTSevere Thunderstorm WarningFWDEastland49 min
Apr 3, 8:29 AM CDTSevere Thunderstorm WarningFWDJack, Young46 min
Apr 3, 8:35 AM CDTSpecial Weather StatementFWDMontague25 min
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningFWDEastland47 min
Apr 3, 9:01 AM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young49 min
Apr 3, 9:27 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Apr 3, 9:41 AM CDTSpecial Weather StatementFWDComanche34 min
Apr 3, 9:49 AM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 3, 10:00 AM CDTSpecial Weather StatementFWDErath30 min
Apr 3, 10:04 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
Apr 3, 10:24 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto51 min
Apr 3, 10:40 AM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 3, 10:51 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker39 min
Apr 3, 11:11 AM CDTSevere Thunderstorm WarningFWDJack49 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningFWDParker28 min
Apr 3, 11:35 AM CDTSevere Thunderstorm WarningFWDMontague40 min
Apr 3, 11:42 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
Apr 3, 11:50 AM CDTSpecial Weather StatementFWDErath, Hood25 min
Apr 3, 11:59 AM CDTSevere Thunderstorm WarningFWDHood, Parker61 min
Apr 3, 12:05 PM CDTSevere Thunderstorm WarningFWDJack55 min
Apr 3, 12:08 PM CDTSevere Thunderstorm WarningFWDMontague67 min
Apr 3, 12:18 PM CDTSevere Thunderstorm WarningFWDJohnson57 min
Apr 3, 12:44 PM CDTTornado WarningFWDJohnson, Tarrant46 min
Apr 3, 12:51 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 12:55 PM CDTTornado Warning EmergencyFWDDallas, Ellis50 min
Apr 3, 1:16 PM CDTTornado WarningFWDParker, Tarrant44 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningFWDMontague39 min
Apr 3, 1:25 PM CDTTornado Warning EmergencyFWDDallas, Tarrant50 min
Apr 3, 1:26 PM CDTTornado Warning EmergencyFWDDallas49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
Apr 3, 1:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant41 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson45 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDTarrant60 min
Apr 3, 1:50 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 3, 2:03 PM CDTTornado WarningFWDDenton42 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt63 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Rockwall62 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Denton, Tarrant47 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Hill60 min
Apr 3, 2:19 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant26 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis56 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains68 min
Apr 3, 2:42 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
Apr 3, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 2:45 PM CDTTornado WarningFWDDallas, Tarrant17 min
Apr 3, 2:55 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson65 min
Apr 3, 3:03 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan42 min
Apr 3, 3:15 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall45 min
Apr 3, 3:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell40 min
Apr 3, 3:25 PM CDTTornado WarningFWDDelta, Hopkins50 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt62 min
Apr 3, 3:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis41 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDHill, McLennan46 min
Apr 3, 3:50 PM CDTTornado WarningFWDCollin, Hunt, Rockwall40 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDLamar28 min
Apr 3, 4:13 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 3, 4:17 PM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro43 min
Apr 3, 4:24 PM CDTSevere Thunderstorm WarningFWDEllis51 min
Apr 3, 4:27 PM CDTTornado Warning EmergencyFWDHunt48 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains44 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt53 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Apr 3, 4:56 PM CDTTornado WarningFWDDelta, Hunt, Lamar20 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningFWDEllis, Falls, Freestone, Henderson, Hill, Limestone and 3 more63 min
Apr 3, 5:00 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains60 min
Apr 3, 5:11 PM CDTTornado WarningFWDHopkins49 min
Apr 3, 5:36 PM CDTTornado WarningFWDHopkins24 min
Apr 3, 5:51 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt54 min
Apr 3, 5:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, Milam66 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro62 min
Apr 3, 6:24 PM CDTSpecial Weather StatementFWDAnderson36 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone38 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.